# SDR JGVR20231005002

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 14,673 hours, 9,768 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS ON THE RUDDER LEADING EDGE NEAR THE BALANCE WEIGHT HARDWARE BY BLENDING AREAS, PERFORMING NDT AND REPORTING FOR REPAIR DISPOSITION. REPAIRED AREAS BY CLEANING, TREATING AND PRIMING AND INSTALLING REPAIR DOUBLERS PER NETJETS REQUEST FOR TECHNICAL SERVICES.
